# SDR SWIA201642733

- Difficulty date: September 29, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 36,580 hours, 31,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON SKIN LT SIDE AFT FUSELAGE JUST AFT OF CARGO COMPARTMENT DOOR.   REPAIRED DENT IAW EA.
